# SDR 99ZZZM59

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, CORROSION WAS FOUND ON THE UPPER T-CAP OF THE FLOORBEAM AT BS 460 RBL 50-66.  CUT OUT CORROSION.  FABRICATED AND INSTALLED 5 EACH REPAIRS IAW B727 SRM 53-10-08 FIG 3, 51-10-02, 51-30-02 AND MM 51-20-11.  PART NUMBER INSTALLED BAC1512-3353, BAC1512-3390, BAC1505-100611, BAC1490-2831 AND BAC1490-2785.  (M)
